# SDR AALA202504084804

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 36,331 hours, 15,877 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulty
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ANTI-SKID INOPERATIVE LIGHT ILLUMINATED INTERMITTENTLY ON TAKE OFF ROLL ABOVE 100 KTS. LIGHT EXTINGUISHED PRIOR TO AFTER TAKEOFF CHECK. ACCOMPLISHED AACU BITE PER FIM 32-42-00-810-801. MEMORY RECALL SHOWS FAULT XDCR1. REMOVE AND REPALCED NUMBER 1 MLG ANTI-SKID TRANSDUCER, PER AMM 32-42-11. OPERTIONAL CHECK GOOD. PERFORMED AACU BITE CHECK PER FIM 32-42-00-810-801. NO ADDITIONAL FAULT MESSAGE SHOWING AT THIS TIME.
